# SDR DALA1011760610

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED BALLAST SMELL NOTED IN OVERHEAD ABOVE SEAT 3DEF. TURNED LIGHTS OFF AND ODOR DISSIPATED.  INSPECTED OVERHEAD LIGHTS, BALLASTS, PSUS AROUND ROW 31DEF. RAN BOTH ENGINES AND PACKS. ALL LIGHTS NORMAL.  NO ODOR NOTED.
